How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

After undergoing knee replacement surgery I was put on oxtcontin

Customer Question

After undergoing knee replacement surgery I was put on oxtcontin for a brief period of time the first night at Ortho Colorado the drug worked like a charm but the second night now at home it did the oposite and kept me awake as did the third night and finally I gave it up after 4 night and tried to return to my 1mg Clozezapam coupled with 15mg of Temazepam. Bot find they have no effect and I have been unable to get them to cut in. Unusual after using a narcotic drug even for short period of time Archie McDowall
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
That is indeed interesting.
One explanation, The general anesthetics used during surgery and also the surgical stress can cause changes in the chemicals in the brain.
This results in less sensitivity to these medications.
However, this is temporary problem.
The situation will improve in 2-3 weeks.
You can use higher dose of clonazepam 2 mg and temazepam 30 mg for short period of time after discussing with your doctor.
That should help.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)

Related Medical Questions